# SDR DALA2016070105047

- Difficulty date: June 5, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,045 hours, 46,121 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON RT ELEVATOR CONTROL TAB. THE RH ELEVATOR TAB WAS REPLACED AND ITS INSTALLATION IS ACCOMPLISHED UNDER CARD 2730-4832.  (LP2524153)
